MAUDE Adverse Event Report: IMMUCOR, INC. PANOCELL 20; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOCELL 20; REAGENT RED BLOOD CELLS
Catalog Number 0005020
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020 immucor reviewed the donor records for this lot of panocell 20.Donor (b)(6) is listed as cell 20 on the master list for panocell 20 lot number 38456 (expiry november 27, 2020).In the special antigen column, this donor is documented as v+, vs+.On the back of the mater list, the supplemental unconfirmed typings documents this donor was v+, vs+ and discloses that this donor has been dna typed.In immucor's blood donor management system, it is documented that this is the first donation for donor (b)(6).This donor is documented as having been dna analyzed by hea beadchip.The donor has been genetically confirmed as v+, vs+.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2020 a customer reported two patient samples unexpectedly not reacting to anti-v on panocell 20.

Brand Name
PANOCELL 20
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key11114017
Report Number1034569-2021-00001
Device Sequence Number11749850
Product Code QHT
UDI-Device Identifier10888234001843
UDI-Public10888234001843
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BL 102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2020
Device Catalogue Number0005020
Device Lot Number38456
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1